# SDR WVER2016010300001

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 29,850 hours, 24,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC67034129
- Condition: Damaged
- Location: Bs 235
- Part time: 29,850 hours, 24,541 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 235 FRAME HAS ONE HOLE, MOST BOTTOM HOLE IN FRAME, TOO CLOSE TO THE RADIUS. THE HOLE DIAMETER IS AT .161", SB 670BA-53-045 REQUIRES HOLE TO BE STEPPED UP TO .185".
